Vol. 20(2019) No. 2


Open access

  Fixed point results under generalized c-distance with application to nonlinear fourth-order differential equation
Volumes Selection

Fixed Point Theory, Volume 20, No. 2, 2019, 635-648, June 1st, 2019

DOI: 10.24193/fpt-ro.2019.2.42

Authors: Ghasem Soleimani Rad, Hamidreza Rahimi and Calogero Vetro

Abstract: We consider the notion of generalized c-distance in the setting of ordered cone b-metric spaces and obtain some new fixed point results. Our results provide a more general statement, under which can be unified some theorems of the existing literature. In particular, we refer to the results of Sintunavarat et al. [W. Sintunavarat, Y.J. Cho, P. Kumam, Common fixed point theorems for c-distance in ordered cone metric spaces, Comput. Math. Appl. 62 (2011) 1969-1978]. Some examples and an application to nonlinear fourth-order differential equation are given to support the theory.

Key Words and Phrases: Partially ordered set, ordered cone b-metric space, generalized c-distance, fixed point.

2010 Mathematics Subject Classification: 47H10, 54H25.

Published on-line: June 1st, 2019.

Abstract pdf          Fulltext pdf

Back to volume's table of contents

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review